# SDR 2017FA0000353

- Difficulty date: April 7, 2017
- Submitted: August 7, 2017
- Operation: General aviation
- Aircraft: N137SF
- Make and model: Amd FALCON900EX
- Aircraft serial: 110
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: B31WA3023
- Part serial: 00719
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THAT THE LP WATER SEPARATOR SUFFERED AN INTERNAL STRUCTURAL FAILURE.  ALL THREE INTERNAL SUPPORT STRAKE ATTACHMENT HARDWARE FAILED, ALLOWING THE UNIT TO COLLAPSE ON ITSELF INTERNALLY, COLLAPSING THE SWIRL VANES.  THE MANUFACTURER OVERHAULED THE ASSEMBLY.
